# SDR 05FDEA00197

- Difficulty date: January 29, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 63,039 hours, 21,941 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB62351
- Part serial: AQ0002
- Condition: Damaged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5710-55426 WINGS - BASIC, LT, LEADING EDGE NR 7 SLAT SKIN REPAIR AT XOS=947.65.  COMPLIED WITH EA 8-5710-55426.
